# SDR 98ZZZX1033

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2741R
- Make and model: Cessna 340A
- Aircraft serial: 340A0922
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 530010816
- Condition: Corroded
- Location: Eng Oil Pressure
- Part time: 4,642 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED LOSS OF OIL PRESSURE.  UPON INVESTIGATION, FOUND RT ENGINE OIL PRESSURE LINE CORRODED THROUGH AT THE LOCATION UNDER THE FLOORBOARDS ON THE RIGHT SIDE OF AIRCRAFT WHERE LINE GOES OVER PRESSURIZATION DUCT.  SUBMITTER FELT IT WAS DUE TO CONDENSATION AT THE POINT THE LINE AND DUCT INTERSECTED.
